# SDR QXEA0000962

- Difficulty date: March 21, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - VERTICAL BEAM 425R HAS CHAFE DAMAGE AT BEAM STIFFENER 380.  REPAIRED IAW FOKKER SRM 51-30-02, SRM 51-31-05 AND HORIZON AIR EA 4-53-1068.
